Skip to main content


You are viewing the new article page. Let us know what you think. Return to old version

Existence of Positive Solutions for Fourth-Order Three-Point Boundary Value Problems


We are concerned with the nonlinear fourth-order three-point boundary value problem,,,,. By using Krasnoselskii's fixed point theorem in a cone, we get some existence results of positive solutions.



  1. 1.

    Agarwal RP: Focal Boundary Value problems for Differential and Difference Equations, Mathematics and Its Applications. Volume 436. Kluwer Academic Publishers, Dordrecht, The Netherlands; 1998:x+289.

  2. 2.

    Zill DG, Cullen MR: Differential Equations with Boundary-Value Problems. 5th edition. Brooks/Cole, Belmont, Calif, USA; 2001.

  3. 3.

    Bai Z, Wang H: On positive solutions of some nonlinear fourth-order beam equations. Journal of Mathematical Analysis and Applications 2002,270(2):357–368. 10.1016/S0022-247X(02)00071-9

  4. 4.

    Graef JR, Yang B: On a nonlinear boundary value problem for fourth order equations. Applicable Analysis 1999,72(3–4):439–448.

  5. 5.

    Hao Z, Liu L, Debnath L: A necessary and sufficient condition for the existence of positive solutions of fourth-order singular boundary value problems. Applied Mathematics Letters 2003,16(3):279–285. 10.1016/S0893-9659(03)80044-7

  6. 6.

    Li F, Zhang Q, Liang Z: Existence and multiplicity of solutions of a kind of fourth-order boundary value problem. Nonlinear Analysis: Theory, Methods & Applications 2005,62(5):803–816. 10.1016/

  7. 7.

    Liu B: Positive solutions of fourth-order two point boundary value problems. Applied Mathematics and Computation 2004,148(2):407–420. 10.1016/S0096-3003(02)00857-3

  8. 8.

    Yang D, Zhu H, Bai C: Positive solutions for semipositone fourth-order two-point boundary value problems. Electronic Journal of Differential Equations 2007, (16):1–8.

  9. 9.

    Ma R: Positive solutions of fourth-order two-point boundary value problems. Annals of Differential Equations 1999,15(3):305–313.

  10. 10.

    Torres PJ: Existence of one-signed periodic solutions of some second-order differential equations via a Krasnosel'skii fixed point theorem. Journal of Differential Equations 2003,190(2):643–662. 10.1016/S0022-0396(02)00152-3

  11. 11.

    Krasnosel'skii MA: Positive Solutions of Operator Equations. P. Noordhoff, Groningen, The Netherlands; 1964:381.

Download references

Author information

Correspondence to Chuanzhi Bai.

Rights and permissions

Reprints and Permissions

About this article


  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation
  • Point Theorem